Coherency and regularity of demand systems with equality and inequality constraints

van Soest, Arthur, Kapteyn, Arie, Kooreman, Peter . Journal of Econometrics 1993. 57 :161-188

Locate this article in:

Bibtex

@article{CIS-113263,
  Author = {van Soest, Arthur and Kapteyn, Arie and Kooreman, Peter},
  Title = {Coherency and regularity of demand systems with equality and inequality constraints},
  Journal = {Journal of Econometrics},
  Volume = {57},
  Year = {1993},
  Pages = {161--188},
  Keywords = {Simultaneous equations}
}

Similar articles